# SDR SWAA2024010437132

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST- NO THREAD PROTRUSION ON R1 DOOR AFT GIRT BAR FITTING ATTACH BOLTS<[01] REMOVED AND REPLACED R-1 DOOR AFT GRIT BAR FITTING ATTACH BOLTS. REF: BOEING 737-700; AMM 25-66-02-400-801-NG. TORQUE WRENCH: BC 175948; DUE DATE: 06-JUL-24.;[02] VERIFIED STEP 1
